# SDR CALA2013121393671

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 52,042 hours, 21,104 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL WHITE PIECE ABOUT 2 INCHES WIDE STICKING UP FROM LT ELEVATOR 18 INCHES IN FROM TIP.  DAMAGE 36 INCHES FROM TIP, UPPER SURFACE, 2IN X.75.
